News & Announcements

Volume 2 , Issue 4 , 2020 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.4, Volume 2, 2020
  Journal of Nonlinear Modeling and Analysis
  2020,2(4) [Abstract]  [View PDF(221.32 K)]
Eigenvalues of Fourth-order Singular Sturm-Liouville Boundary Value Problems
  Lina Zhou, Weihua Jiang, Qiaoluan Li
  2020,2(4):485-493 [Abstract]  [View PDF(119.64 K)]
The Dynamics of Stochastic Predator-prey Models with Non-constant Mortality Rate and General Nonlinear Functional Response
  Hao Peng, Xinhong Zhang
  2020,2(4):495-511 [Abstract]  [View PDF(507.68 K)]
Existence of Positive Solutions for a Nonlinear Second Order Periodic Boundary Value Problem
  Ping Liu, Linlin Wang, Aiyong Chen
  2020,2(4):513-524 [Abstract]  [View PDF(121.86 K)]
Oscillation of Second Order Impulsive Differential Equations with Nonpositive Neutral Coefficients
  Arun Kumar Tripathy, Gokula Nanda Chhatria
  2020,2(4):525-540 [Abstract]  [View PDF(144.35 K)]
Shehu Transform: Extension to Distributions and Measures
  Abudula\"i Issa, Yaogan Mensah
  2020,2(4):541-549 [Abstract]  [View PDF(107.47 K)]
Revealing the Escape Dynamics in a Hamiltonian System with Five Exits
  Euaggelos E. Zotos, Wei Chen, Md Sanam Suraj, Rajiv Aggarwal, Charanpreet Kaur
  2020,2(4):551-564 [Abstract]  [View PDF(3.00 M)]
Qualitative Analysis and Periodic Cusp Waves to a Class of Generalized Short Pulse Equations
  Zhenshu Wen, Keqin Zhao
  2020,2(4):565-571 [Abstract]  [View PDF(3.21 M)]
Global Regularity of the Logarithmically Supercritical MHD System in Two-dimensional Space
  Min Cheng
  2020,2(4):573-584 [Abstract]  [View PDF(111.79 K)]
Stationary Distribution and Extinction of Stochastic HTLV-I Infection Model with CTL Immune Response under Regime Switching
  Daipeng Kuang, Qian Yin, Jianli Li
  2020,2(4):585-600 [Abstract]  [View PDF(482.46 K)]
Global Attractor of Hindmarsh-Rose Equations in Neurodynamics
  Chi Phan, Yuncheng You, Jianzhong Su
  2020,2(4):601-619 [Abstract]  [View PDF(165.53 K)]